# SDR CA110914002

- Difficulty date: September 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON INITIAL POWER UP FOR T/O THE NR 2 ENGINE ONLY WENT TO 51 PERCENT TQ DESPITE BEING SET FOR AN 83 T/O POWER. THE CREW REJECTED TAKEOFF.  THEY THEN DE-SELECTED REDUCED POWER TAKEOFF AND COMPLETED A STATIC RUN DURING WHICH THE ENGINE POWER WENT TO 85 PERCENT.  THEY ATTEMPTED A SECOND T/O AND ONLY GOT 49 PERCENT TQ.  ALL OTHER ENGINE PARAMETERS WERE NORMAL. THE EVENT MARKER WAS ACTIVATED AND INDICATED NR 2 ENGINE TQ HANGING AT 44 PERCENT WITH FUEL FLOW LOWER THAN NR 1 ENGINE BY 200PPH.  THE PROBLEM WAS TRACED BACK TO A FAULTY FLOW DIVIDER WHICH WAS REPLACED BEFORE THE ACFT WAS RETUNED TO SERVICE.  THE FAULTY DIVIDER WILL BE SENT TO FOR INVESTIGATION.
